ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Badia, S and Codina, R and Gudi, T and Guzman, J (2014) Error analysis of discontinuous Galerkin methods for the Stokes problem under minimal regularity. In: IMA JOURNAL OF NUMERICAL ANALYSIS, 34 (2). pp. 800-819.

Brenner, SC and Sung, L-Y and Gudi, T and Cui, J (2011) Multigrid algorithms for symmetric discontinuous Galerkin methods on graded meshes. In: Numerische Mathematik, 119 (1). pp. 21-47.

This list was generated on Sun May 20 17:53:24 2018 IST.